| Model Number |
QUADPRO¿ HARVESTER, 9 MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 01/30/2025, a sales representative reported via (b)(4) that an ar-2386-09 quadpro¿ harvester did not fully amputate the graft.This occurred during an acl reconstruction on (b)(6) 2025 when the 9mm quadpro harvester did not fully amputate the graft.The push rod became stuck inside the harvester and had to be forced apart using a mallet and osteotome.The procedure was completed successfully.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.